Proximal thresholding algorithm for minimization over orthonormal bases

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00621819
Contributor : Jean-Christophe Pesquet <>
Submitted on : Sunday, September 11, 2011 - 1:15:04 PM
Last modification on : Wednesday, April 11, 2018 - 12:12:02 PM

Identifiers

  • HAL Id : hal-00621819, version 1

Citation

Patrick Louis Combettes, Jean-Christophe Pesquet. Proximal thresholding algorithm for minimization over orthonormal bases. SIAM Journal on Optimization, Society for Industrial and Applied Mathematics, 2007, 18 (4), pp.1351-1376. ⟨hal-00621819⟩

Share

Metrics

Record views

398